Research ArticleOpen accessEvery word in the titleNew Families of Distributions for Modeling Bivariate Data, with ApplicationsHaroon Barakat, Osama Mohareb Khaled, Nourhan KhalilJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Apr 2018 · 7,914 accessesView PDFCite
2 articles for “Bivariate Data Modeling”
Set a search alertResearch ArticleOpen accessIn the abstractBivariate Poisson-Lindley Distribution with ApplicationHossein Zamani, Pouya Faroughi, Noriszura IsmailJournal of Mathematics and Statistics, Vol. 11, Issue 1 · 12 Mar 2015 · 7,931 accessesView PDFCite